MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Catalog Number BXA117902A
Medical Device Problem Codes Patient Device Interaction Problem (4001); Migration (4003)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a bilateral iliac branch endoprosthesis (ibe) procedure was performed due to infrarenal aortic aneurysm and bilateral iliac artery aneurysms.Two gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) were implanted in the right hypogastric artery.An 8lmm x 79mm vbx device was implanted distally and an 11mm x 79mm vbx device implanted proximally and flared to 14mm inside the ibe gate with full 2.5cm overlap.Contrast was observed outside of ibe and inside iia aneurysm at this time, with possible type iii endoleak.The patient¿s hypogastric artery had a 360 degree turn and it was straightened with a stiff guidewire to implant the vbx devices.Once the stiff guidewire was removed the vessel tortuosity returned, potentially disconnecting the vbx devices.On (b)(6) 2025, revision was for percutaneous transluminal angioplasty of the implanted vbx devices in the hypogastric artery.Access was gained from the brachial artery.A type iii endoleak between the two vbx devices was confirmed.The physician chose to reline and reconnect the vbx devices.An 8fx90cm terumo destination sheath was used to advance the first vbx device (8lmm x 79mm), followed by deployment of an 11mm x 59mm vbx device.A 14mm pta balloon was used to seal the vbx devices into the ibe gate.The procedure ended with satisfactory results and the patient did not experience any adverse consequences.
 
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.H6 - code c19: a review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.H6 - code b20: the devices remain implanted and was, therefore, not available for analysis.No images enabling direct assessment of product performance were returned for evaluation.D15.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
genevieve begay
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23415038
Report Number2017233-2025-06755
Device Sequence Number12998299
Product Code PRL
UDI-Device Identifier00733132637768
UDI-Public(01)00733132637768(17)270909
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBXA117902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age18 YR
Patient SexMale